RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1983, Volume 125, Pages 99–113 (Mi znsl4171)  

On the problem of the maximum of the product of conformal radii of nonoverlapping domains in the circle

G. V. Kuz'mina


Full text: PDF file (649 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.54

Citation: G. V. Kuz'mina, “On the problem of the maximum of the product of conformal radii of nonoverlapping domains in the circle”, Analytical theory of numbers and theory of functions. Part 5, Zap. Nauchn. Sem. LOMI, 125, "Nauka", Leningrad. Otdel., Leningrad, 1983, 99–113

Citation in format AMSBIB
\Bibitem{Kuz83}
\by G.~V.~Kuz'mina
\paper On the problem of the maximum of the product of conformal radii of nonoverlapping domains in the circle
\inbook Analytical theory of numbers and theory of functions. Part~5
\serial Zap. Nauchn. Sem. LOMI
\yr 1983
\vol 125
\pages 99--113
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl4171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=697770}
\zmath{https://zbmath.org/?q=an:0519.30020}


Linking options:
  • http://mi.mathnet.ru/eng/znsl4171
  • http://mi.mathnet.ru/eng/znsl/v125/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:63
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019